RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 197, Number 3, Pages 397–416 (Mi tmf9447)  

Symmetry analysis of variable-coefficient time-fractional nonlinear systems of partial differential equations

R. K. Guptaab, K. Singlac

a Department of Mathematics and Statistics, Central University of Punjab, Bathinda, Punjab, India
b Department of Mathematics, School of Physical and Mathematical Sciences, Central University of Haryana, Mahendergarh, Haryana, India
c School of Mathematics, Thapar University, Patiala, Punjab, India

Abstract: We investigate some well-known variable-coefficient time-fractional nonlinear systems of partial differential equations using the Lie symmetry method and derive their symmetries and reductions into fractional nonlinear systems of ordinary differential equations.

Keywords: symmetry analysis, time-fractional nonlinear systems, variable-coefficient partial differential equations, Erdélyi–Kober operators.

Funding Agency Grant Number
University Grants Commission F.30-105/2016 (SA-II)
The research of R. K. Gupta was sponsored by the University Grants Commission (Research Award Scheme F.30-105/2016 (SA-II)).

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/tmf9447

Full text: PDF file (502 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 197:3, 1737–1754

Bibliographic databases:

PACS: 02.20.Qs, 45.10.Hj
MSC: 26A33, 34A08, 35R11, 76M60.
Received: 14.08.2017
Revised: 15.02.2018

Citation: R. K. Gupta, K. Singla, “Symmetry analysis of variable-coefficient time-fractional nonlinear systems of partial differential equations”, TMF, 197:3 (2018), 397–416; Theoret. and Math. Phys., 197:3 (2018), 1737–1754

Citation in format AMSBIB
\Bibitem{GupSin18}
\by R.~K.~Gupta, K.~Singla
\paper Symmetry analysis of variable-coefficient time-fractional nonlinear systems of partial differential equations
\jour TMF
\yr 2018
\vol 197
\issue 3
\pages 397--416
\mathnet{http://mi.mathnet.ru/tmf9447}
\crossref{https://doi.org/10.4213/tmf9447}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...197.1737G}
\elib{http://elibrary.ru/item.asp?id=36448170}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 197
\issue 3
\pages 1737--1754
\crossref{https://doi.org/10.1134/S004057791812005X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000455189700005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059700242}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9447
  • https://doi.org/10.4213/tmf9447
  • http://mi.mathnet.ru/eng/tmf/v197/i3/p397

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:105
    References:16
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019